# SDR UALA2013011400229

- Difficulty date: January 11, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 66,323 hours, 24,523 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARMED INDICATOR STICKS.  LINING WAS BINDING AGAINST SLIDE INDICATOR. INSTALLED LOWER DOOR LINER AND INNER HANDLE PER AMM.
